# SDR GTIA2024101238427

- Difficulty date: October 9, 2024
- Submitted: October 13, 2024
- Operation: Air carrier
- Aircraft: N959NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10921
- Aircraft time: 8,524 hours, 3,572 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: N R2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AQE ON DESCENT. TURNED OFF PACK 2 SMELL WENT AWAY-ACCOMPLISHED TSM 05-50-00-810-831A  CONFIRMED PACK 2 AS SOURCE. SEE ITEM 2 FOR DISPOSITION MOC 119918
